Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

side effects of vaccinations

(3 Posts)
chicagomum Fri 24-Jun-05 15:51:35

dd just had second mmr, chickenpox, and polio,dipth etc boosters (for some reason i let the peadiatrician convince me to have them all done at once) she has no rash or fever etc b ut has a bout of raging diarrhea (can't spell that word) is this a common side effect of vaccines or does she have a bug etc (i must go out and buy some chilcare books as i left mine in uk and now use this site for all my answers)

Slave2Babe Fri 24-Jun-05 16:00:46

i was warned when dd had her vaccine that it can upset their tummy.

we never had that problem although dd did get a really bad fever for a couple of nights and her little leg went all red and swollen.

Jimjams Fri 24-Jun-05 18:42:17

Give her some probiotic- it should help, whatever the reason. Hope she's better soon.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: